LIPITOR Reviews

Average Rating: 1.9 (1251 Ratings)

Filter Results

Compare LIPITOR with similar:
 HYPERLIPIDEMIA

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63


RATING  REASONSIDE EFFECTS FOR LIPITORCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 2  high cholesterol So sad to see so many with problems like mine! Progressively worsening problems with joint pain, muscle pain, depression and tiredness. Doctor has ran all sorts of tests and oculdn't find anything wrong, everyone was pointing to arthristis. I stopped taking Lipitor and many of the problems went away after 2 days. I'm not going back to it. M 41 3 years
7/18/2004
 1  High Cholesterol After about 4 months of taking Lipitor, one day while walking, my left leg, below the knee, experienced intense pain and stiffness. Symtoms have persisted for a week and after reading the comments on this board, I am stopping it. While it worked well by lowering my cholesterol, I had no idea this was a side affect. M 40 4 months
7/17/2004
 1  Very high cholesterol Weakness, cramping, muscle spasms. Slurred speech and difficulty swallowing. Have recently been diagnosed with ALS. I blame lipitor. F 63 3 years
7/14/2004
 1  to lower cholesterol After being on 10 mg of Lipitor for about 3 years, I started to experience speech and swallowing problems which got worse while I continued to take it as recommended by my physician. After 6 months, my speech and swallowing were so bad that I stopped the Lipitor. It is now one year after stopping and I was diagnosed with ALS (which tests later verified was incorrect) and I think that I am beginning to improve in speech and swallowing...but very slowly and I may never get back to where I was before Lipitor. It has also affected my memory. Had Pfizer just mentioned in their precautions that Lipitor just might cause speech and swallowing problems, I would have stopped taking statin drugs 6 months earlier and I would have been OK again. F 72 3 years
7/14/2004
 2  high cholesterol after one week i started with chest tightness and numness aching feeling to my left arm also pain inbetween both shoulder blades .also would wake up feeling shakey headache and just more tiered. called my dr. he said to stop takeing it. so now i must lower my cholesterol with diet and exercise. not for all . F 29 13 days
7/13/2004
 1  high cholesterol/triglcerides severe edema with swelling of limbs, vision problems, weakness, muscle pain, rhabdomyolysis/muscle loss, rapid pulse, cough, poor coordination while walking, dizziness, difficulty sleeping, increased sensitivity to other drugs, sweating, nausea, frequent headaches, numbness/tingling?aching/ heavy feeling in limps, difficulty walking due to swelling in legs and problems with coordination, fatigue, increased I was told that what I went through was a rare experience for people on Lipitor and other statins; but I had two reactions this past year to Lipitor first and then later to the Pravachol my DR. switched me over to. I can't remember how long I was on Lipitor (maybe 8-10 months). I was on Pravachol for 2 months when I ended up with similar problems. Stopped statins 4 months ago... still having a lot of problems but there was a dramtic decrease in symptoms after stopping both the Lipitor and the Pravachol. F 41 9 months
7/13/2004
 4  High cholestrol slurring in speech, lower back pain, bloated, constipated and severe hip pain on both hips. Memory loss and fatigue and muscle weakness and depression, and sleepless nites. Sight loss and very off balance This is so weird, I came on this site due to wanting to know why I was having the hip pain and feeling like ....! This is the 2nd time I got on Lipitor. Dummy me, got off cause I was not feeling good taking it and was going to have surgery so I got off a couple of months after taking it a couple of months and did feel better. Both times I have taken Lipitor, I have gotten some lower back pain (almost like a disc out of place)impossible to move. After reading this, I am sure that Lipitor is causing all this. I did feel better health and mood and no pain before I started taking this Lipitor both times. I am amazed that it didn't dawn on me. Have a 5 month supply but getting off quick! F 54 3 days
7/12/2004
 2  High Cholesterol serious hands & feet cramping, weakness, painful inflamation of joints/knuckles and significant strength reduction. persistent feeling of tiredness and overall muscle soreness/weakness/fatigue. All symptoms worse upon waking. I significanlty lowered my chol by using 10mg lipitor and excercising. However, for months I attributed all my pains to my busy schedule and my exercise routine. I went from a 36 year-old who can do 60 min of cardio/45 min of free weights every other day, to someone who can barely pick up his 15 mo. son. My life right now is a disaster. I've been off it 2 weeks and the pain has only subsided 20%. I can barely walk when I wake in the morning. I cannot get anything done around the house. My life right now is depressing until I get back to normal. All exercise has ceased and my wife picks up the slack for chores around the house that I cannot do. I HAVE NEVER experienced symptoms like these in my life. I am hoping this goes away soon and doesn't cause any long term damage. I cannot say that I'd do it over again. In fact, at my risk, I doubt I'll take any meds willingly if I can. Drug companies really downplay the side effects...I know how this goes, I work with stats too! M 36 6 months
7/12/2004
 3  high cholesterol tendonitis M 3 years
7/7/2004
 3  High Cholesterol I have not been takeing Lipitor very long it has only been a few weeks and my Dr. has me taking it twice a week but since I have been taking it my right hand has been getting numb and hurting it feels like there is no circulation getting to it and after reading all of this it is probally the lipitor, I am very worried now after reading all of this and feel I should quit taking it. F 40 20 days
7/7/2004
Email
 4  inverted LDL/HDL ratio on 10mg tightness and fatigue in forearms and legs. Pain in side muscles on one side of chest. Off balanced-ness. However, I started to have these symptoms to a lesser degree two weeks before I started the Lipitor due to a viral upper respiratory infection. These symptoms increased with Lipitor and lessened when I went off it. Wondering if metabolic changes battling high cholesterol is the cause rather than the drug formulation itself. I will try taking Co-Enzyme Q to moderate side effects. I also take Zinc and Omega 3-6-9 capsules (which lowers cholesterol) M 41 30 days
7/2/2004
 2  Lower Cholestoral Stomach pain, Gas, Burping, Diarhea I called the doctor today to report my issues. I am waiting on him to call back. Looks like I will need to get off of Lipitor. The stomach pain comes and goes and can become quite uncomfortable. M 29 30 days
7/2/2004
 2  high cholesterol muscle weakness causing nerve damage and imbalance; stiffness similar to arthritis, s l o w walking and numbness M 80 2 days
7/2/2004
 1  High Blood pressure I'm glad someone out there is listening. This is M 2 years
6/30/2004
 5  Hyperlipidemia None whatsoever M 50 1 years
6/29/2004
 1  to lower cholesterol After taking Lipitor for 2 1/2 years, I experienced problems pronouncing M 72 3 years
6/26/2004
 1  High Cholesterol 10 MG a day of lipitor and 6 months later I have extreme leg pain in the calves after just walking a few blocks, in a brain fog with memory loss, Vision is giving me problems and feel like shit all the time. This drug should have a pre-qualifier before perscribed or better yet... take all the statin drugs off the market. This drug is dangerous... I'm almost inspired to start my own web site to warn people of the risk in taking any statin drug for a quick fix... M 49 6 months
6/26/2004
Email
 1  High Cholesterol Vertigo, room spinning , dizziness, nausea, vision problems - seeing two or three of everything. F 62 21 days
6/26/2004
 2  high cholesterol Pain in hip, lower back, knees & elbow. Stiffness in lower back and legs when getting up in the morning. Excercise intolerance and general muscle weakness. I ask my doctor about these pains months ago and he said lipitor would not cause my problems. However, after reading the common side effects with others on this site, I will stop this medication immediately, it not worth feeling like an old man at age 46! M 46 2 years
6/21/2004
 1  High Cholesterol High Liver Enzyme Counts. Muscle Fatigue. Lipitor has damaged my liver permanently. I will never be the same. F 51 18 months
6/17/2004
BACK TO TOP